# SDR 99ZZZX2551

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N794QS
- Make and model: Cessna 650
- Aircraft serial: 6507094
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Cabin
- Part time: 131 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PASSENGER OXYGEN MASKS FOR AD 99-08-21, FOUND 2 SCOTT PASSENGER OXYGEN MASKS IN A PURITAN BENNETT CONTAINER ASSY.  CE650 IPC STATES PURITAN BENNETT MASK ASSEMBLIES ARE TO BE USED ONLY WITH PURITAN BENNETT CONTAINER ASSEMBLY.
